# SDR CA100819011

- Difficulty date: August 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 36,878 hours
- Engine: Ge CFM565A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: S4340131003
- Condition: Shorted
- Location: Mlg
- Part time: 38,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SHORT IN THE LANDING GEAR HYD SAFETY VALVE CAUSED THE TRIPPING OR CIRCUIT BREAKERS LGCIU SYS 1 AND LGCIU SYS 1 GRD SUP.  THE FAILURE CONDITION OF THE LANDING GEAR SAFETY VALVE CAUSING THE TRIPPING OF THE CIRCUIT BREAKERS AUTOMATICALLY FORCED THE ACFT INTO THE AIR MODE.  AIR MODE ON THIS ACFT MAY REMOVE HYD POWER TO BRAKES, NOSE WHEEL STEERING AND THRUST REVERSERS, A POTENTIALLY HAZARDOUS CONDITION.
